# SDR 96ZZZX4390

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1AH
- Make and model: Lear 35A
- Aircraft serial: 398
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30B10719A
- Condition: Failed
- Location: Rt Engine
- Component: Bendix
- Stage of operation: NR
- Nature of condition: E, H
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT EXPERIENCED VIBRATION THEN GENERAL FAILURE ON THE RIGHT SIDE.  BEARING FAILURE WAS THE CAUSE OF THE PROBLEMS.  THIS WAS THE SECOND TIME IN 130 FLIGHT HOURS SINCE GENERATOR OVERHAUL.
